MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II XENON LIGHT SOURCE
Model Number CLV-S200-IR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The field service engineer (fse) reported to olympus, the panel on the spare visera elite ii xenon light source was blinking.The device was cleaned manually with alcohol.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
It was reported that the device is not being planned to be returned to olympus for evaluation.Additional information has been requested regarding this event.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Correction: the customer cancelled the repair request and the device was not returned to olympus.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since no device malfunction was confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA ELITE II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15988268
Report Number3002808148-2022-05263
Device Sequence Number20243034
Product Code OWN
UDI-Device Identifier04953170428142
UDI-Public04953170428142
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S200-IR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown